Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 49, NWS New York, NY

April 23, 2017

NWS New York, NY issued this small craft advisory at Apr 23, 2017, 3:42 PM EDT. It took effect at Apr 24, 2017, 8:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2017, 3:42 PM EDT (19:42 UTC)
In effect from
Apr 24, 2017, 8:00 PM EDT
Expired
Apr 26, 2017, 4:14 AM EDT
In force
32 hr
Issued by
NWS New York, NY

The text

As transmitted.

922 
WHUS71 KOKX 231942
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
342 PM EDT SUN APR 23 2017

...ROUGH CONDITIONS DEVELOPING ON THE WATERS LATE MONDAY INTO
MONDAY NIGHT....

ANZ350-353-355-241030-
/O.NEW.KOKX.SC.Y.0049.170424T2200Z-170426T0000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 PM MONDAY TO 8 PM EDT
TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 15 TO 25 KT WITH GUSTS
  UP TO 30 KT. SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-241030-
/O.NEW.KOKX.SC.Y.0049.170425T0600Z-170426T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
342 PM EDT SUN APR 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 15 TO 20 KT WITH GUSTS
  UP TO 30 KT. SEAS BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
794 
WHUS71 KOKX 240707
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
307 AM EDT MON APR 24 2017

...ROUGH CONDITIONS DEVELOPING ON THE WATERS LATE TONIGHT AND 
TUESDAY...

ANZ350-353-355-242100-
/O.EXT.KOKX.SC.Y.0049.170425T0600Z-170426T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
307 AM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TUESDAY TO 6 AM
EDT WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-242100-
/O.EXT.KOKX.SC.Y.0049.170425T1000Z-170426T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
307 AM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 8 PM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30
  KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
564 
WHUS71 KOKX 241942
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
342 PM EDT MON APR 24 2017

...ROUGH CONDITIONS TONIGHT THROUGH TUESDAY NIGHT...

ANZ350-353-355-251000-
/O.EXT.KOKX.SC.Y.0049.170425T0000Z-170426T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 PM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 AM EDT WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-251000-
/O.EXT.KOKX.SC.Y.0049.170425T0600Z-170426T0000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
342 PM EDT MON APR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 8 PM EDT
TUESDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET ON LONG ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
654 
WHUS71 KOKX 250734
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
334 AM EDT TUE APR 25 2017

...ROUGH CONDITIONS THROUGH WEDNESDAY...

ANZ350-353-355-252115-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-170426T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
334 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-252115-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-170426T0600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
334 AM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET ON EASTERN LONG ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
666 
WHUS71 KOKX 252003
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
403 PM EDT TUE APR 25 2017

...ROUGH CONDITIONS ON THE OCEAN THROUGH AT LEAST WEDNESDAY 
NIGHT AND ON THE REMAINING WATERS INTO MUCH OF TONIGHT...

ANZ350-353-355-260600-
/O.EXT.KOKX.SC.Y.0049.000000T0000Z-170427T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
403 PM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-260600-
/O.CON.KOKX.SC.Y.0049.000000T0000Z-170426T0600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
403 PM EDT TUE APR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET ON LONG ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
985 
WHUS71 KOKX 260814
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
414 AM EDT WED APR 26 2017

...ROUGH SEAS TO CONTINUE ON THE OCEAN WATERS...

ANZ350-353-355-261615-
/O.CAN.KOKX.SC.Y.0049.000000T0000Z-170427T1000Z/
/O.NEW.KOKX.SW.Y.0007.170426T0814Z-170428T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
414 AM EDT WED APR 26 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT
FRIDAY.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 1:39 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 23, 1:39 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service New York NY
139 PM EDT Sun Apr 23 2017

.SYNOPSIS...
High pressure builds moves offshore of southern New England
late today into Monday. A wave of low pressure over the
southeastern states moves off the southeast coast Monday, then
tracks up along the eastern seaboard through midweek. High
pressure will build back in for the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Region lies in a near zonal upper flow today between a polar
upper low over Hudsons Bay and a closing upper low moving
through the deep south. At the surface...high pressure slides
east this afternoon into tonight.

Mostly sunny conditions today with sunshine occasionally filtered
by jet cirrus. Afternoon return flow and s/se sea breezes
underway along the south coasts. This will limit temps along
the south coastal areas to current temps in the upper 50 to
lower 60s...dropping into the lower to mid 50s by late
afternoon. High temps should peak in the mid 60s for NYC/NJ
metro with mid to late afternoon sea breezes...while temps
across the far N & W interior should be able to rise into the
upper 60s to around 70 with deeper mixing and outside of
maritime influence.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
The surface high moves offshore of the southern New England
coast tonight into Monday as the weak zonal flow remains
aloft. Meanwhile in the southern stream a low closes off over
the Tennessee Valley this morning and then moves slowly in the
flow. The low emerges from the southeastern coast late tonight
into Monday. The northward progression of the low will depend on
the strength of the surface high nosing into the coastal plain.
With the weakening of the high late Monday the low will then
start to move northward. As a result much of the area will
remain dry through Monday with slight chances mainly late Monday
morning into the afternoon across NYC and Long Island.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Monday night into Tuesday the NAM becomes slower than other
guidance in moving the low north, and leaned toward the slightly
faster solutions as the northern high continues to weaken and
little ridging remains aloft. The system will remain rather weak
and then weaken Tuesday night into Wednesday and the upper low
moves along a northern stream trough digging into the central
states as a mid Atlantic ridge builds.

Timing and amplitude differences become more apparent in the H5
pattern at the end of the week and into next weekend.

Winds will increase and become gusty Mon night and Tue. 30-40
kt LLJ lifts through Tue aftn/eve...but a low level inversion
should keep most of these winds aloft. These stronger winds will
also depend on where the low tracks. If the low tracks over NYC
the higher winds will remain to the east.

The forward progression of the system is also uncertain...and
current forecast may be too quick decreasing pops to chc Wed
morning. System departs Wed night with ridging aloft developing
over the east and a broad trough out west. This will lead to
warming temps through the remainder of the week. A cold front
moves towards the area on Thu...but most guidance has
showers/tstms mostly dissipating before it reaches the region.
This front is then forecast to stall near the area into next
weekend with potential waves of low pressure keeping it
unsettled.

As for temperatures, near seasonable levels through mid week,
if not a bit cooler during the daytime due to cloud cover and
rain. A significant warmup is possible for the end of the week
with rising heights aloft.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR as high pressure builds over the northeast and moves
offshore into Monday.

NE winds will turn southerly this afternoon. Generally 10KTS or
less, except at JFK where wind speeds could be a few knots
higher as the sea breeze develops. Winds diminish tonight and
become light and variable outside of city terminals.

.OUTLOOK FOR 12z MONDAY THROUGH FRIDAY...
.Monday...VFR during the day. Chance MVFR in rain at night.
.Tuesday...IFR/LIFR in rain. NE gusts 20-25 KT near coast possible
during the day.
.Wednesday...MVFR possible early, becoming VFR.
.Thursday...VFR.
.Friday...VFR.

&&

.MARINE...
A long period east to southeast swell will slowly subside
through the day. Otherwise with high pressure building over the
forecast waters today winds and seas will remain below small
craft levels. The high will move offshore tonight into Monday. A
low pressure system will move off the southeastern coast
Monday, then track slowly northward along the coast into
Wednesday, and then weaken.

With an increased surface pressure gradient expected Monday
night into Tuesday night, easterly winds will increase, and
become gusty. Small craft gusts will become likely late Monday
night into Tuesday night across the forecast waters, with ocean
seas building to 5 feet or greater late Monday night into
Tuesday night. There will be the potential for gusts to approach
gale force on the ocean waters late Monday night into Tuesday
and possibly into Tuesday night. However, confidence is low as
mixing will be limited over the still cool ocean waters. Will
continue to highlight the potential in the HWO, Hazardous
Weather Outlook. A small craft advisory will likely be needed
for Monday night.

Ocean seas will be slow to subside and may remain at small craft
levels into Friday.

&&

.HYDROLOGY...
Between 1/2 and 1 1/2 inches of rainfall is possible late
Monday into Wednesday. Amounts will depend on the track of low
pressure moving along the eastern seaboard.

No hydrologic impacts are anticipated at this time.

&&

.TIDES/COASTAL FLOODING...
Potential for minor coastal flooding for vulnerable coastal
communities...mainly along the southern bays of Western LI and
Western LI Sound...with the Tue eve high tide cycle. This is in
response to a low pressure system moving northward along the
eastern seaboard. Only 1/2 to 1 ft of surge is needed to reach
minor flood thresholds Tue evening.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...MET
NEAR TERM...NV
SHORT TERM...MET
LONG TERM...24/MET
AVIATION...CB
MARINE...24/MET
HYDROLOGY...NV
TIDES/COASTAL FLOODING...NV
Hazardous weather outlook, Apr 23, 3:31 PM EDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
331 PM EDT Sun Apr 23 2017

ANZ350-353-355-242045-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
331 PM EDT Sun Apr 23 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Potential for gale conditions exists from Tuesday into Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-242045-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
331 PM EDT Sun Apr 23 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-242045-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
331 PM EDT Sun Apr 23 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.